MathSciNet Relay Station
MathSciNet bibliographic data
MR657550 (83i:57024) 57R42 (57R20)
Cohen, Ralph L. Immersions of manifolds. Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 10, 3390–3392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement